# SDR 95ZZZX4521

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6996V
- Make and model: Mooney M20F
- Aircraft serial: 1358
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 4,565 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING SKIN AREA THAT IS FORWARD OF THE FLAP, WHERE THE FLAP FITS THE WING CONTOUR WHEN RETRACTED, WAS FOUND CRACKED.  THE CRACK IS LOCATED NEXT TO THE INBOARD FLAP ATTACH SUPPORT ON THE UNDERSIDE OF THE RT WING SKIN.  THE SUPPORT IS PRIMARILY ATTACHED TO AN INTERNAL CAP STRIP, AND THE WING SKIN HELPS BY PROVIDING LATERAL SUPPORT.  THE BASE ATTACHMENT MAY HAVE CRACKED OR WEAKENED (WING SKIN HAS NOT YET BEEN REMOVED TO THOROUGHLY INSPECT), ALLOWING LATERAL FORCES SUFFICIENT TO CRACK THE SKIN.
